# SDR AALA2019123099005

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 16,929 hours, 6,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FWD F/A FAP PANEL HASL1 DOOR CHECK PRESSURE MESSAGE. SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00, OK FOR SERVICE.
